Jump to content

rilo45

Junior Member
  • Content Count

    32
  • Joined

  • Last visited

About rilo45

  • Rank
    Newbie
  • Birthday March 22

Profile Information

  • Location
    New York

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I had similar symptoms, @nojoy, when I was upped to 300 XL. I was told to hang in there and after about two weeks of feeling awful I started to level out. But it was rough. Now I'm still at 300 and doing very well. It's taken a couple of months and then some for things to finally settle. So it was a long haul but worth it for me. It's hard to tell until you give it time and ride out the bumpy road as you adjust. Some people do better at 150 while some are okay at 300. Your psychiatrist should be there to help along the way so keep in touch with them if you notice anything out of the ordinary. Good luck with everything and hope it all works out for the best @Dazeey99
  2. Well, I can now confirm this drug does kick the sex drive into overdrive for me. It's as if the hormone monster from the Netflix series Big Mouth is over my shoulder demanding I get frisky with the first willing female I encounter. When sitting alone at home I'm hit with a craving for sex and physical intimacy that's like a volcanic eruption. The heart rate goes up. I feel a jolt of energy like I'm being called to action and must run off into the night and feed upon the first attractive woman that makes eye contact. I can't tell if I've become a vampire, werewolf, walking dead zombie or all of the above. I spoke to my psychiatrist about this and she was in gales of laughter and loved it. I think she even wanted to find another med to supplement the Wellbutrin to crank it up further but I won't do it as I fear I will explode. She said this is a good result and it feels strong because its a part of me that's been dormant for so long that I lost touch with it and it will even out. I startled, bemused, and thankful its back but if there's any singles/speed dating events out there, I may be a fox cut loose in a chicken coop.
  3. Don't put an end to it. You're still here for a reason and each day is an opportunity slowly change the negatives you're experiencing in your life. I isolate also and at one time could not handle crowds. I'd go shopping late at night at the stores that were open 24 hours to avoid them. I did a lot of hoop jumping also and felt it hopeless. But eventually, I got to a better place. Wasn't easy (it was hell) and I still have my bad days. The hard thing for me was accepting the fact that this stuff never completely goes away, you just learn how to manage it and rise above it as best you can. Once I did that, things started turning out for the better. I stay away from relationships also because I feel any woman I get involved with won't get it or eventually leave me because they are turned off by my depression and anxiety and I can't deal with more rejection in my life right now. So I get you there. Listen to that voice telling you to hang on. That's your potential and future you talking, and there are better days to come for you. You say there is no progress but each day you hold on and keep going IS progress. Might not feel that way, but it is. Hang on.
  4. They have for me. The ear ringing was very brief ( a few seconds here and there) and at a month and a half, the anxious, woozy feeling has subsided. The longest thing that lingered for me was hand tremor and that's also going away. I do have one bit of news that may be encouraging for you as you ride out these side effects, my psychiatrist says that because I was having these symptoms, it means something positive is happening even though it does not feel like it. The fact that side effects are presenting themselves means the right areas of the brain are getting hit by the meds and it will eventually normalize. If I had no side effects, then that would actually mean that the medication will not work well at all. The severity of the side effects varies greatly from one person to the next but it's not an entirely bad thing and it's just something to keep in mind as you go through it. Hang in there!
  5. That's sort of par for the course. I felt like I had too much caffeine and couldn't come down from the high. Not feeling that way now. So it will fade.
  6. Sure thing. Glad to be of help!
  7. Yes I agree with others here. Your father has it wrong and I have been where you are with my estranged family making such remarks about me. Ignorance of mental health and the stigma of it really make some people form very wrong and hurtful opinions. They are still convinced its all in your head and you can magically snap out of it. Factor in that you're young and many people assume that that is a reason you have no right to be depressed. It doesn't work that way. Find people that are supportive of you and it will go a long way in lessening the blow of your father's words. Love is out there for you and all of us battling this illness. And you are worthy of it.
  8. Got another bodyweight and cardio workout in once again despite not sleeping well the night before. Going to shoot for some yoga tomorrow.
  9. For me, yes. Very much so. Forget about holding up a glass of water to drink or any intricate movements with the hand. Using the mouse on my computer and track pad on my laptop was awful. Now I'm okay. But I have to make sure I'm eating well or else it's like I have some neurological disorder. My psychiatrists says if it gets way too out of hand she will put me on Effexor. I really can reduce the effects by eating first thing when I get up. Kind goes back to the old wisdom of breakfast being the most important meal of the day.
  10. You're most welcome. I did have side effects. They started when I went up to 300. My anxiety spiked, I git dizzy, dry mouth and hand tremor. The worst of these symptoms began to fade after a week and continue to do so day by day. It's to the point now that I am not dizzy, no dry mouth, and that jittery anxious feeling like I had way too much caffeine is gone. The only thing lingering is a very slight hand tremor but that too is fading. There were some times in that first week on 300 that I needed a hug. I notice the hand tremor gets worse when I haven't eaten so a good meal levels me back out. Wellbutrin can be an appetite suppressant so it's easy to skip a meal and think all will be fine. Oh no! Not for me at least. So I make sure I am eating consistently. Not more but I just have to be mindful about skipping meals. Otherwise, I become a jittery mess. But again, the severity of that is dissipating too. So you may have a bumpy ride id they up the dose but hang in there. If it's too much they can always move you back down.
  11. There actually is an overlap in symptoms regarding ADHD and anxiety disorder. If you google this topic you'll find that sometimes its hard to tell one from the other. So it may be worth exploring just to rule it out. If you do have it, okay, now you have a clearer picture of what to work on so you can manage it and live life to the fullest. If not, hey, its one less thing to worry about and you can work at what's already on your plate so to speak. I do know people with ADHD who have taken Wellbutrin and while many say it's not a good drug for anxiety, there are studies out there that show its no better or worse than the other drugs that are commonly used. Many people experienced less anxiety while taking it. This is what I'm hoping for. The depression is lifting but I'm waiting for the anxiety to really fall away. And it is, just slower than I would like. We'll all get to that better place eventually.
  12. I was told to take it when I wake up but found the drug to be sedating for me. So I now take it before bed. It's still very early to have the depression start to lift for you. It took about a week and a half for me. And I'm holding steady a month in. Now there is also a possibility that they may raise the dose for you as time goes on and that is when you'll see the depression lift. I started at 150 but am now at 300. Stick with it and keep in touch with your doc if anything unusual occurs. But these things take time and patience to reap the full rewards. This is something I'm learning as I go further with my Wellbutrin prescription. So I try not to get too frustrated. But part of me wants the depression completely gone immediately. I'm giving myself a good 8 weeks before I make a final ruling if this is working for me or not.
  13. I'm just looking over this thread which has gone on for a long time and all i can say is that i HOPE it makes me like teenager again. My drive has been out the window for far too long. Cheers! (Downing my daily dose of wellbutrin XL)
  14. For me, jumping up to 300 was a rough and bumpy ride that is only now beginning to level off. It's only been around a month for me so I am being patient as these things take time to work. As of now, I'm feeling the bump up was a good move as I am feeling motivated and present again. The tremor I had in my hand is chilling out (thank goodness for that) and the jitters I had are settling down. My anxiety is returning to normal after spiking up and it is getting better by the day. So if you get bumped up, you may feel worse before feeling better. Just give it time and have any supportive friends or family at the ready.
×
×
  • Create New...